# SDR CA121204006

- Difficulty date: November 27, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 5,086 hours
- Engine: Cont IO240B
- Propeller: Snsnch W69EK63
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: 2279301000
- Condition: Out Of Limits
- Location: Oil Indicator
- Part time: 342 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT REPORTED HIGH OIL TEMP AND LOW OIL PRESSURE, CALIBRATED MECHANICAL GAUGE HOOKED UP TO VERIFY GAUGE AND SENDER ACCURACY AS THEY ARE SOLD AS MATCHED SET. FOUND READINGS OF BETWEEN 5-20 PSI AT VARIOUS PRESSURE SETTINGS.  NEW GAUGE KIT INSTALLED.
